# SDR CA130606007

- Difficulty date: June 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 12,376 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EXHAUST DUCT INNER SECTION CRACKED, THREAD AT TURBINE EXIT, AT BEARING NR 3, THIS CAUSE THE TO DAMAGE THE T/E OF TURBINE BLADE.
